Patient : I have been taking the pill for 3 years, last month I had sex. That day and the two following days I forgot to take the pills and took them each a over 15 hours late. A week and a half later when my period was due it lasted only 6 hours and was very light (sorry if tmi). That is very unusual for me. I took a test the next day and it was negative. It is now two weeks later. I have cramps everyday and am very bloated. I am also tired all the time and have heartburn all the time. I also have no appetite. I took another test yesterday morning and it was negative again. Could I be pregnant? I am back at college now, should I call my doctor and try to get an appointment when I am home in two weeks? Thanks for the help.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.